MAUDE Adverse Event Report: MICROVENTION, INC. AZUR DETACHABLE 35 SYSTEMS; EMBOLIZATION COIL

MICROVENTION, INC. AZUR DETACHABLE 35 SYSTEMS; EMBOLIZATION COIL
Model Number 45-450415
Medical Device Problem Codes Detachment Of Device Component (1104); Difficult to Advance (2920)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was reported unavailable for evaluation.Based on the information provided, the root cause of this complaint cannot be determined.
 
Event or Problem Description
It was reported that during an embolization treatment, the coil separated from the delivery pusher.The coil was retrieved using a wire, however, part of the wire broke.The coil and wire were removed successfully using an endovascular snare.The case was continued using additional coils.No patient injury was reported.

Brand Name
AZUR DETACHABLE 35 SYSTEMS
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6087930
Report Number2032493-2016-00269
Device Sequence Number611307
Product Code KRD
UDI-Device Identifier00810170014901
UDI-Public(01)00810170014901(11)151202(17)201202(10)151202JC1
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K122543
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/02/2020
Device Model Number45-450415
Device Lot Number151202JC1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;